Acta Mathematica Hungarica

, Volume 65, Issue 3, pp 297–304 | Cite as

Ranges of polynomials with curved majorants

Article
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. I. Achiezer,Theory of Approximation, Ungar (New York, 1956).Google Scholar
  2. [2]
    R. Freund, Some problems of complex polynomials,Constr. Approx.,4 (1988), 111–121.Google Scholar
  3. [3]
    X. Li, On the size polynomials with curved majorants,J. Approx. Theory,76 (1994), 93–106.Google Scholar
  4. [4]
    D. J. Newman and T. J. Rivlin, On polynomials with curved majorants,Canad. J. Math.,34 (1982), 961–968.Google Scholar
  5. [5]
    Q. I. Rahman, On a problem of Turán about polynomials with curved majorants,Trans. Amer. Math. Soc.,163 (1972), 447–455.Google Scholar

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • Xin Li
    • 1
  1. 1.Department of MathematicsUniversity of Central FloridaOrlandoU.S.A.

Personalised recommendations